# SDR CA050819006

- Difficulty date: August 19, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 4,380 hours
- Engine: Lyc O360C2E
- Propeller: Mcauly 1A200*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Leaf Spring
- Part number: 315435
- Condition: Broken
- Location: Tail Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN LEAF SPRING BROKEN AT ALIGNMENT DIMPLE.
